# SDR DALA2025100107132

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR STUCK.   GIRT BAR OF 1L DOOR WAS REMOVED AND INSTALLED CORRECTLY IAW AMM 25-66-01 AND AMM 25-66-10 AND SYSTEM TEST OF GIRT BAR MECHANISM WAS PERFORMED IAW AMM 52-11-25. TEST OK AND GIRT BAR MECHANISM OPERATES CORRECTLY. (1226954)
